# SDR UALA2011082404531

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 32,402 hours, 14,361 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE STRUT FLAT ON WALK AROUND.  SERVICED WITH NITRO.  TO BE RECHECKED WITHIN 4 TO 7 DAYS.  SERVICED NOSE STRUT PER AMM. NOW NEED TO BE RECHECKED 4-7 DAYS.  TIME CHANGED TO 22AUG PER SAMC CONTROLLER.  REMOVED NLG STRUT INNER CYLINDER AND REPACK SHOCK ABSORBER PER MM.  ACCOMPLISHED NLG SHOCK ABSORBER REPACK PER MM.  SYSTEM INFLATE TO 275 PSI 1710.  NEED TO CONTINUE FROM ITM G.(2) TO END.  COMPLETED INSTALLATION FROM 32-21-13 STEP G TO END.  DO AN OPERATIONAL CHECK OF NOSE LDG DUE TO STRUT REPACK.  FUNCTIONAL TEST OF NLG NORMAL EXTENSION AND RETRACTION PER MM.  INDICATION AND OPS CHECK NORMAL.
